标题:Sharing sets of q-difference of meromorphic functions
作者:Xiaoguang Qi;Lianzhong Yang
作者机构:[Qi, X] University of Jinan, School of Mathematics, Jinan, Shandong, 250022, China;[ Yang, L] Shandong University, School of Mathematics, Jinan, Shand 更多
通讯作者:Qi, XG
通讯作者地址:[Qi, XG]Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.
来源:Mathematica Slovaca
出版年:2014
卷:64
期:1
页码:51-60
DOI:10.2478/s12175-013-0186-2
关键词:Primary 30D35;Secondary 39A05;Q-difference;share sets;meromorphic function;Nevanlinna theory
摘要:This paper is devoted to proving some uniqueness results for meromorphic functions f(z) share sets with f(qz). We give a partial answer to a question of Gross concerning a zero-order meromorphic function f(z) and its q-difference f(qz).
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84897811366&doi=10.2478%2fs12175-013-0186-2&partnerID=40&md5=aff68897c4500f7892155066d8de347b
TOP